MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522NAB
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose and diabetic ketoacidosis on (b)(6) 2019 with blood glucose of 458 mg/dl at the time of incident.The customer's current blood glucose is 361 mg/dl.The customer was reported other blood glucose value such 468 mg/dl.The customer was treated with intravenous, saline in the hospital and manual injection for high blood glucose level.The customer was assisted with troubleshooting for bent cannula.Customer was reported that they were unable to complete care link upload.The customer was declined to troubleshoot for high blood glucose level.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8463235
Report Number3004209178-2019-73919
Device Sequence Number11098147
Product Code OYC
UDI-Device Identifier00613994402127
UDI-Public(01)00613994402127
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-522NAB
Device Catalogue NumberMMT-522NAB
Device Lot NumberA5522NABJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2019
Initial Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED INF SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age29 YR
Patient Weight140